# SDR DLM88011137

- Difficulty date: July 8, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 39,360 hours, 32,770 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pin
- Part number: 4953937501
- Part serial: NA
- Condition: Broken
- Location: R/H Slat 0/1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IRR - ON L/O FOUND R/H SLAT "0" LOWER ALIGNMENT PIN BUSHING       BROKEN.                                               CORR- INSTALLED NEW ALIGNMENT PIN - CYCLED SLATS - ALL CKS        NORMAL PER M/M.
